# SDR CA120404009

- Difficulty date: April 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 14,761 hours
- Engine: Ge CF348E5A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 190711032103
- Condition: Failed
- Location: Downlock Release
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, THE CREW RECEIVED A LEFT MLG DISAGREE MESSAGE AND ELECTED TO RETURN.  DOWNLOCK RELEASE ACTUATOR REPLACED IAW AMM 32-31-05.  REPLACED LT MLG RETRACT ACTUATOR IAW 32-31-01 DOWNLOCK RELEASE ACT.  PN: 190-71103-2103, SN: 1102735 MLG RETRACT ACT.  PN: 170-70980-407, SN: 00282.
